I have just been put on the fluoxitine 20mgs a day. the first few days of taking it ,it made me very sleepy. Can i take it at night ?
1 Feb 2010
Since you have been taking it for a few days, sleepness now probably is not a permant thing. As the doctor starts to increase dosage you will feel so much better. Give it a chance. I have been on it at least ten years and it is the best thing I have ever done for myself.
One thing what is goo for me might not be the best thing for you... just give it time.
6 Feb 2010
I started on it approximately 3 months ago and I had the same problem. I tried taking it at nite and I had a terrible hangover. Then I tried taking it in the afternoon when I was at my busy part of the day, and either I had been on it long enough for the side effects to wear off or that was the time to take it. But it doesn't make me sleepy anymore
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
tons of energy and my depression and anxiety was totally gone. but now that feeling is gone. Does this mean the medicine is starting to work?
2 answers • 7 Sep 2011
I'm on day 5 and I've been very sad is this common? Lots of crying spells.
4 answers • 11 Nov 2013
I was given Mirtazapine 15mg for anxiety three weeks ago but it made me feel worse and suicidal so gp changed me to fluoxitine 20mg three days ago ...
1 answer • 9 Nov 2014